I wonder if you are also taking aspirin. Doctors vary in how long one should continue Plavix after various cardiovascular insults, and so it is difficult for me to simply answer your question. Assuming you are doing generally well, and assuming that your are also taking aspirin, I would tend to agree that it would be safe for you to discontinue the Plavix for 7 days.
Please be aware that I am unable to diagnose medical conditions online.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Stroke , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.